Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 240385, 2 pages
http://dx.doi.org/10.1155/2015/240385
Editorial

Mathematical Problems in Petri Nets Theory and Applications

1Institute of Systems Engineering, Macau University of Science and Technology, Taipa 999078, Macau
2School of Electro-Mechanical Engineering, Xidian University, Xi’an 710071, China
3Elektrik-Elektronik Mühendisliği Bölümü, Mühendislik-Mimarlık Fakültesi, Melikşah Üniversitesi, Talas, 38280 Kayseri, Turkey
4Department of Computer Science, Tongji University, Shanghai 200092, China
5Chair of Automation and Energy Systems, Saarland University, 66123 Saarbrücken, Germany
6Department of Electrical & Computer Engineering, Rowan University, Glassboro, NJ 08028-170, USA

Received 17 August 2015; Accepted 13 September 2015

Copyright © 2015 Zhiwu Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiwu Li, Murat Uzam, GuanJun Liu, Georg Frey, and Ying Tang, “Mathematical Problems in Petri Nets Theory and Applications,” Mathematical Problems in Engineering, vol. 2015, Article ID 240385, 2 pages, 2015. https://doi.org/10.1155/2015/240385.